zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Modeling and analysis of a periodic delayed two-species model of facultative mutualism. (English) Zbl 1198.92047
Summary: We propose a periodic delayed two-species system modeling facultative mutualism. By using the method of coincidence degree and Lyapunov functionals, easily verifiable sufficient conditions for the existence and global asymptotic stability of positive periodic solutions of the above system are obtained.
MSC:
92D40Ecology
34K13Periodic solutions of functional differential equations
34K20Stability theory of functional-differential equations
References:
[1]Hale, M. E.: The biology of lichens, (1983)
[2]Janzen, D. H.: Euglossine bees as long-distance pollinators of tropical plants, Science 171, 203-205 (1971)
[3]Mckey, D.: The ecology of coevolved seed dispersal systems, Coevolution of animals and plants, 159 (1975)
[4]Burns, R. C.; Hardy, R. W.: Nitrogen fixtion in bacteria and higher plants, (1975)
[5]Roughgarden, J.: Evolution of marine symbiosis – a simple cost-benefit model, Ecology 56, 1201-1208 (1975)
[6]Lange, R. T.: Bacterial symbiosis with plants, Symbiosis, 99 (1967)
[7]Vandermeer, J. H.; Boucher, D. H.: Varieties of mutualistic interactions in population models, J. theoret. Biol. 74, 549-558 (1978)
[8]Freedman, H. I.; Wu, J. H.: Periodic solution of single species models with periodic delay, SIAM J. Math. anal. 23, 689-701 (1992) · Zbl 0764.92016 · doi:10.1137/0523035
[9]Halbach, U.: Life table data and population dynamics of the rotifer brachionous calyciflorus pallas as influenced by periodically oscillating temperature, , 217 (1973)
[10]Goh, B. S.: Stability in models of mutualism, Am. nat. 113, 261-275 (1979)
[11]Travis, C. C.; Post, W. M.: Dynamics and comparatove statocs of mutualistic communitie III, J. theoret. Biol. 78, 553-571 (1979)
[12]Wolin, C.; Lawlor, L.: Models of facultative mutualism: density effect, Am. nat. 124, 843-862 (1984)
[13]Boucher, D. H.: The biology of mutualism, (1985)
[14]Boucher, D. H.; James, S.; Keeler, K. H.: The ecology of mutualism, Ann. rev. Ecol. syst. 13, 315-347 (1985)
[15]Dean, A. M.: A simple model of mutualism, Am. nat. 12, 409-417 (1983)
[16]He, X. Z.; Gopalsamy, K.: Persistence, attractivity, and delay in facultative mutualism, J. math. Anal. appl. 215, 154-173 (1997) · Zbl 0893.34036 · doi:10.1006/jmaa.1997.5632
[17]Hirsch, M. W.: Systems of differential equations which are competitive or cooperative. I: limit sets, SIAM J. Math. anal. 13, 167-179 (1982) · Zbl 0494.34017 · doi:10.1137/0513013
[18]Hirsch, M. W.: Systems of differential equations which are competitive or cooperative. II: convergence almost everywhere, SIAM J. Math. anal. 16, 423-439 (1985) · Zbl 0658.34023 · doi:10.1137/0516030
[19]Mukherjee, D.: Permanence and global attractivity for facultative mutualism system with delay, Math. methods appl. Sci. 26, 1-9 (2003) · Zbl 1028.34069 · doi:10.1002/mma.275
[20]Gaines, R. E.; Mawhin, J. L.: Coincidence degree and nonlinear differential equations, (1977)
[21]Liu, Z. J.; Tan, R. H.; Chen, L. S.: Global stability in a periodic delayed predator – prey system, Appl. math. Comput. 186, 389-403 (2007) · Zbl 1122.34048 · doi:10.1016/j.amc.2006.07.123
[22]Liu, Z. J.; Chen, L. S.: Periodic solution of neutral Lotka – Volterra system with periodic delays, J. math. Anal. appl. 324, 435-451 (2006) · Zbl 1114.34050 · doi:10.1016/j.jmaa.2005.12.029
[23]Liu, Z. J.; Chen, L. S.: Periodic solutions of a discrete time nonautonomous two-species mutualistic system with delays, Adv. complex syst. 9, 87-98 (2006) · Zbl 1107.92053 · doi:10.1142/S0219525906000690
[24]Odum, E. P.: Fundamentals of ecology, (1971)
[25]Janzen, D. H.: Coevolution of mutualism between ants and acacias in central America, Evolution 20, 249-275 (1966)
[26]Porter, K. G.: Enhancement of algal growth and productivity by grazing zooplankton, Science 192, 1332-1334 (1976)
[27]Smith, H. L.: On the asymptotic behaviour of a class of deterministic models of cooperating species, SIAM J. Appl. math. 46, 368-375 (1986) · Zbl 0607.92023 · doi:10.1137/0146025
[28]Gopalsamy, K.: Stability and oscillations in delay differential equations of population dynamics, (1992) · Zbl 0752.34039
[29]Lu, S. P.: On the existence of positive periodic solutions of a Lotka Volterra cooperative population model with multiple delays, Nonlinear anal.: TMA 68, 1746-1753 (2008) · Zbl 1139.34317 · doi:10.1016/j.na.2007.01.003
[30]Liu, Z. J.; Tan, R. H.; Chen, Y. P.; Chen, L. S.: On the stable periodic solutions of a delayed two-species model of facultative mutualism, Appl. math. Comput. 196, 105-117 (2008) · Zbl 1143.34054 · doi:10.1016/j.amc.2007.05.049
[31]Wu, H. H.; Xia, Y. H.; Lin, M. R.: Existence of positive periodic solution of mutualism system with several delays, Chaos solitons fract. 136, 487-493 (2008) · Zbl 1156.34350 · doi:10.1016/j.chaos.2006.06.069
[32]Chen, F. D.: Permanence for the discrete mutualism model with time delays, Math. comput. Model. 47, 431-435 (2008) · Zbl 1148.39017 · doi:10.1016/j.mcm.2007.02.023
[33]Chen, F. D.; Liao, X. Y.; Huang, Z. K.: Permanence of a discrete N-species cooperation system with time delays and feedback controls, Appl. math. Comput. 186, 23-29 (2007) · Zbl 1113.93063 · doi:10.1016/j.amc.2006.07.084